# SDR CA010212005

- Difficulty date: January 23, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 10,099 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24120651
- Condition: Cracked
- Location: Fuselage
- Part time: 10,545 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF AIRCRAFT FOLLOWING A GEAR UP LANDING, THE TWO BULKHEADS RUNNING VERTICALLY IN FRONT OF CABIN DOORS WERE FOUND CRACKED AT FLOOR LEVEL. THE CRACK IS LOCATED AT THE CUT OUT FOR THE HEAT DISCHARGE DUCT. THESE CRACKS WERE NOT CAUSED BY THE GEAR UP LANDING.
